# SDR DALA1303183609

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 11,278 hours, 4,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Left Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE THE NR 2 ENGINE BLEED TRIP OFF LIGHT ILLUMINATED. RAN QRC AND LIGHT REMAINED ON.  DECLARED EMERGENCY AND BEGAN DECENT.  PRESSURE BEGAN TO  STABILIZE BELOW 30,000 FT AND EMERGENCY WAS CANCELLED AT 10,000 FT.  MX REPLACED THE PRECOOLER VALVE, BLEED AIR REGULATOR AND PRSOV VALVE.  OPS CHECK OK.
